# SDR CALA2013100791793

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 64,424 hours, 25,252 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INTAKE INSULATION AT 2 O'CLOCK POSITION HAS COME OFF.  ACTUAL IS ATTRITION LINER MISSING 1X1 SECTION AT THE 11 O'CLOCK POSITION.  MUST BE REPAIRED IAW MT 72-017 WITHIN 20 CYCLES.  REPAIRED ATTRITION LINER IAW MT 72-017.
